Holomorphic Sectional Curvature of Complex Finsler Manifolds
Artikel i vetenskaplig tidskrift, 2019

In this paper, we get an inequality in terms of holomorphic sectional curvature of complex Finsler metrics. As applications, we prove a Schwarz Lemma from a complete Riemannian manifold to a complex Finsler manifold. We also show that a strongly pseudoconvex complex Finsler manifold with semi-positive but not identically zero holomorphic sectional curvature has negative Kodaira dimension under an extra condition.

Holomorphic sectional curvature

Complex Finsler manifolds

Kodaira dimension

Schwarz Lemma

Författare

Xueyuan Wan

Chalmers, Matematiska vetenskaper, Algebra och geometri

Journal of Geometric Analysis

1050-6926 (ISSN)

Vol. 29 1 194-216

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1007/s12220-018-9985-6

Mer information

Senast uppdaterat

2019-02-12